# SDR ASAA1057924

- Difficulty date: June 12, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,074 hours, 3,309 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AT TOP OF CLIMB AND AT CRUISE LEFT ENG VIB HIGHER THAN RT. L 1.1 / R .5 ENG INDICATIONS NORMAL AT 360 88.5/88.4 648/ 640 92.3/ 92.3 272/ 272 47/ 47 106/ 107 16/17 1.1/.5 WITH TURB LEFT VIB WILL SPIKE.  NO DEFECTS NOTED UPON GROUND ENG RUN TEST FROM IDLE TO TAKEOFF POWER.  NR 1 ENG HIGHEST VIB IND WAS 0.7.  NO ABNORMALITIES NOTED.  VIB IND WELL BELOW LIMITS REF AMM 71 00 00 800 806 F00.
